RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 4, Pages 25–48 (Mi msb8091)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability in terms of two measures for a class of semilinear impulsive parabolic equations

A. I. Dvirnyja, V. I. Slyn'kob

a Hedmark University College
b Institute of Mechanics named after S. P. Timoshenko of National Academy of Sciences of Ukraine

Abstract: The problem of stability in terms of two measures is considered for semilinear impulsive parabolic equations. A new version of the comparison method is proposed, and sufficient conditions for stability in terms of two measures are obtained on this basis. An example of a hybrid impulsive system formed by a system of ordinary differential equations coupled with a partial differential equation of parabolic type is given. The efficiency of the described approaches is demonstrated.
Bibliography: 24 titles.

Keywords: stability in a cone, impulsive effect, semilinear parabolic equation, semiordering, comparison principle.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8091

Full text: PDF file (608 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:4, 485–507

Bibliographic databases:

UDC: 517.925.51+517.956.4
MSC: 34A37, 34D40
Received: 29.11.2011 and 06.07.2012

Citation: A. I. Dvirnyj, V. I. Slyn'ko, “Stability in terms of two measures for a class of semilinear impulsive parabolic equations”, Mat. Sb., 204:4 (2013), 25–48; Sb. Math., 204:4 (2013), 485–507

Citation in format AMSBIB
\Bibitem{DviSly13}
\by A.~I.~Dvirnyj, V.~I.~Slyn'ko
\paper Stability in terms of two measures for a~class of semilinear impulsive parabolic equations
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 4
\pages 25--48
\mathnet{http://mi.mathnet.ru/msb8091}
\crossref{https://doi.org/10.4213/sm8091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3097578}
\zmath{https://zbmath.org/?q=an:06190642}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..485D}
\elib{https://elibrary.ru/item.asp?id=19066656}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 4
\pages 485--507
\crossref{https://doi.org/10.1070/SM2013v204n04ABEH004309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320302700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888375304}


Linking options:
  • http://mi.mathnet.ru/eng/msb8091
  • https://doi.org/10.4213/sm8091
  • http://mi.mathnet.ru/eng/msb/v204/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dvornyk, O. O. Struk, V. I. Tkachenko, “Almost periodic solutions of Lotka–Volterra systems with diffusion and pulsed action”, Ukr. Math. J., 70:2 (2018), 197–216  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:290
    Full text:83
    References:32
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020